| Model Number |
AP40 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of an affinity centrifugal pump, it was reported that the tip of the pump was crack ed. after opening the package and connecting the tube, the customer observed that the blood inlet of the device was broken when preparing for pre-filling.The device was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that there was no damage to the packaging (outer box, inner packaging or sterile barrier).There were no other devices in the same box also damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of an affinity centrifugal pump, it was reported that the tip of the pump was crack ed.After opening the package and connecting the tube, the customer observed that the blood inlet of the device was broken off when preparing for pre-filling.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no damage to the packaging (outer box, inner packaging or sterile barrier).There were no other devices in the same box also damaged.
Additional Manufacturer Narrative
Correction b5: additional review of the event shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.The device inlet port was completely broken off prior to use, so the device was unusable for the procedure.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Correction d2: product code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.